Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal singular integral transforms on local fields


Author: Jia Arng Chao
Journal: Proc. Amer. Math. Soc. 50 (1975), 297-302
MSC: Primary 43A70; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1975-0374827-4
MathSciNet review: 0374827
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, on local fields, ``nice'' singular integral transforms preserve $ {H^p}$-spaces for $ 0 < p < \infty $ where $ {H^p}$ is the space of all distributions whose maximal functions are in $ {L^p}$. A version of the F. and M. Riesz theorem is also obtained.


References [Enhancements On Off] (What's this?)

  • [1] J.-A. Chao, $ {H^p}$-spaces of conjugate systems on local fields, Studia Math. 49 (1974), 267-287. MR 0365039 (51:1292)
  • [2] J.-A. Chao and M. H. Taibleson, A subregularity inequality for conjugate systems on local fields, Studia Math. 46 (1973), 249-257. MR 0338695 (49:3459)
  • [3] C. Fefferman and E. M. Stein, $ {H^p}$-spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [4] K. Phillips and M. H. Taibleson, Singular integrals in several variables over a local field, Pacific J. Math. 30 (1969), 209-231. MR 40 #7886 MR 0254679 (40:7886)
  • [5] P. J. Sally, Jr. and M. H. Taibleson, Special functions on locally compact fields, Acta Math. 116 (1966), 279-309. MR 34 #6168. MR 0206349 (34:6168)
  • [6] E. M. Stein, Note on the class $ L\log L$, Studia Math. 32 (1969), 305-310. MR 40 #799 MR 0247534 (40:799)
  • [7] M. H. Taibleson, Harmonic analysis on $ n$-dimensional vector spaces over local fields, II. Generalized Gauss kernels and the Littlewood-Paley function, Math. Ann. 186 (1970), 1-19. MR 41 #8989 MR 0264394 (41:8989)
  • [8] -, Harmonic analysis on $ n$-dimensional vector spaces over local fields, III. Multipliers, Math. Ann. 187 (1970), 259-271. MR 42 #8178. MR 0273298 (42:8178)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A70, 46J15

Retrieve articles in all journals with MSC: 43A70, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374827-4
Keywords: Local field, singular integral transform, maximal operator, $ {H^p}$-space
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society